# SDR DHL2005746520

- Difficulty date: July 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 700 STR 24R.  REMOVED NESSARY FASTENERS IAW B727 SRM 51-30-2.  REMOVED DAMAGED SEC FROM FRAME AT BS 700 STR 24R IAW B727 SRM 51-40-3 FIG 1, 51-30-2 FABBED DOUBLER FROM 7075 T6 .063 PO 900226 10" X 3.5" X .75" DRILLED, DEBURRED, TREATED & PRIMED AFFECTED AREA DOUBLER IAW B727 SRM 51-40-3 FIG 1, 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 51-30-2 51-40-3 FIG 1.
